Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 29, Number 4, 1999

Generalized Weierstrass representation for surfaces in multidimensional Riemann spaces
pp. 319-333(15)
Authors: Konopelchenko, B. G.; Landolfi, G.

Favourites:
ADD

Properties of period integrals of complex algebraic curves
pp. 334-346(13)
Author: Isidro, J. M.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more